jaminkw Posted August 8, 2009 Share Posted August 8, 2009 Guess it's a good thing I'm doing this post. I'm sitting here sobbing as I'm doing it. Talking has always been my way of "getting to" what is really bugging me. I'm so disappointed in this treatment. My onc assured me "minimal side effects," someone on it successfully for a year now, people on the site echoing "not bad," including me. Now after being wracked with pain from constipation for most of a week after three out of four treatments, I got that right on the fifth. Problem is I have barely been able to function with the fatigue. I have my grandson here and want to help my husband but last night I just sent them off to eat without me so I could just veg (again, still). Next thing is after spending seven days in two trips to Lazy Days to get the coach worked over, my husband went out yesterday and the outside shell of the drivers side huge window just reinstalled at LD is completely shattered. It's like it was the straw....I'd already been thinking about not going on the September trip while I was still traveling on the earlier trip. It means missing my pj party with my elem school/hs friends but I can't seem to care. There is actually going to be two parties--the small one in which I am included on or around the date the pj party has been held for years, and the larger event held later in Sep. It just happens that will be the Saturday (like today) after an infusion in NJ if I went. I just can't bear the thought of being on the road again in two weeks and having to be at a party a week after my next infusion. Sorry for being so long winded but I probably kept the most painful for last. My DIL didn't mean to upset me and doesn't even know she did but when we got together she talked about a hs classmate who has had to have hospice come in. She has breast cancer but my DIL said she'd been cancer free for a long while and had looked terrific last year at the reunion. Familiar scenario? We see it all the time. In spite of the fact that there's been good news on the site lately, we still get our share of disappointments. Last night when I responded to Renata, I recalled that fabulous feeling of physical normalcy I felt briefly while off Avastin. I just know that a year into this Alimta with a couple of NEDs under my belt (should I be so lucky), I'd do it again in a heartbeat. Go off the chemo and not go back on until the devil shows itself. It makes me feel like a fraud because when the cancer came back, I'm all about treatment with the onc sugggesting this time I'll stay on it--probably not. If it's going to get me anyway, I want all the good time I can manage. Thanks for letting me get this out. It hasn't stopped the tears which are still flowing, but I needed to say it ALL. Judy in Key West Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.